MathSciNet Relay Station
MathSciNet bibliographic data
MR2377127 (2009h:11196) 11U09 (03B25 03D35)
Cornelissen, Gunther; Zahidi, Karim Elliptic divisibility sequences and undecidable problems about rational points. J. Reine Angew. Math. 613 (2007), 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement